Deviation Actions

beyondimpression's avatar

Withdrawal

Published:
16 Comments
2K Views
Ok so long story short:
A couple days ago I was going through withdrawal from my anti-depressant medications. I completely ran out. I did not have enough money to get more medications. It was horrible. I was so sick; throwing up, headaches, could not move and my moods were horrible; I was so irritated all the time, sad, cried a lot, screamed a lot. It was a really horrible time. I did get my medications back though.
The bottles are my real medication bottles that my pills would go in; they are used ones, so they are empty. But they are real. I just wanted to collect them so I could use them for art.
Image details
Image size
4928x3264px 16.28 MB
Make
NIKON CORPORATION
Model
NIKON D7000
Shutter Speed
1/1000 second
Aperture
F/2.0
Focal Length
135 mm
ISO Speed
400
Date Taken
Sep 1, 2013, 6:14:59 PM
© 2013 - 2021 beyondimpression
Comments16
Join the community to add your comment. Already a deviant? Log In
foxmarina's avatar
THAT's so powerful. i am stunned
DaphneWolfsong's avatar
It happened to me too....it's horrible, a nightmare really
beyondimpression's avatar
oh I know, I know this all too well. 
Withdrawal is just awful, pure torture and suffering, particularly if you are having withdrawal from anti depressants and anti anxiety medications. Its worse when you were FORCED off your medications because you have been unemployed for over a year and can no longer afford them. That's what happened to me, it wasn't even my choice =/ 
DaphneWolfsong's avatar
It' really terrible.... and also so sad.
1kgGehacktesBitte's avatar
Wow, I totally like this shot. It is the perfect mirrow to my own state of mind. I also suffer on such an illness, but I guess that my grade is far more difficult, because I had the experiance of stupor by forgetting to take my medication.... hopefully, I will never experiance such thing again...
HerbFellow's avatar
Excellent representation of what it is like to run out of meds.  The last time it happened to me the neighbors called the police.
beyondimpression's avatar
holy shit =S that is crazy.
When I ran out of meds I went insane,,, had to lock myself in my room for a couple of days... it is such a painful experience. You really feel beyond shit. Like with a horrible flu, unstable in emotions... like you are a on a high where you cannot control yourself )=
beyondimpression's avatar
thank you kindly <3
RacehorseCharlie's avatar
know the feeling all to well. Withdrawal from heroin makes you wanna die.
beyondimpression's avatar
yeah i know it does )= 
bribesdemoi's avatar
A very personal piece, and very tormented one. Never been on withdrawal so I cannot imagine how it feels, but I hope one day you won't need them anymore.
beyondimpression's avatar
Well... it feels like you have a very awful flu almost. LIke you have body pains, unable to sleep, throwing up a lot... but with that you also have horrible mood swings. It is very awful =/ 
and thank you very much (=
badbadman's avatar
The work you did on this is solid, but I no likey. Hits  a little too close to home...

beyondimpression's avatar
sorry =/ but thanks I guess? haha not sure what you mean here. 
Join the community to add your comment. Already a deviant? Log In